| Catalog Number |
386861 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported by the customer that iv insertion successful, no plastic safety cap on tip of needle when it was withdrawn.Verbatim: rcc received a complaint via email.Email(s) attached.Iv insertion successful, no plastic safety cap on tip of needle when it was withdrawn.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.